# SDR UALA2010050601534

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 55,060 hours, 19,900 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD T/E FLAP,  AFT FLAP HAS LOOSE SHEET METAL REPAIR ON UPPER SURFACE AFT OF NR 3 SPOILER.  AFT INBD CORNER HAS BECOME DISBONDED.  WILL REQUIRE METAL BOND REPAIR. STARTNG REPAIR AFTER CONSULTING WITH EG ON ETCHING PRIMER TO BE USED AS MATERIAL LISTED IN SRM DID NOT CROSS. REMOVED DELAMINATED DOUBLER. ORIGINAL DAMAGE IS TOO CLOSE TO L/E OF PANEL TO ACCOMPLISH REPAIR.  REMOVED DAMAGED AREAS AND HONEYCOMB FOR EG EVALUATION. CUT OUT (PARTIAL).  REPAIRED, PRIMED AND PAINTED FLAP AREA.  AWAITING ENGINEERING APPROVAL OF REPAIR. APPROVED EVA COMPL AND RECEIVED.
